# SDR MASA200602292

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 12,347 hours, 10,352 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 1A80
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 11,016 hours, 9,247 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7329 DSM - AUTO PILOT DISCONNECTED 3 TIMES IN FLIGHT.  MX PLACED THE AUTO PILOT SYSTEM ON MEL.  MX R2 NR 2 FCC.
